I read one of Ted's posts about taking Vanadium Sulfate to help lower blood sugar... I have been taking 200 grams a day not milligrams, but GRAMS. Since I've been taking it, I have been so dizzy, lethargic and weak... I have absolutely no energy, am fatigued... Good thing is though, that my Insomnia is gone and I have been sleeping like a rock!!!!! DOG TIRED!!! I've stopped taking the Vanadium Sulfate a week ago, but still have this fatigue and weakness... How do I get rid of it?? It's almost like Vertigo, but not quite... Maybe Hypoglycemia.... Help!
(Santa Clara, California)
Hello! :) I have a problem , so that I would like you to help with The vinegar-cure stuff.
I soaked my hand fingers in vinegar once a day. For 3 days I repeated the action. Today my fingers ached so heavy that is even unbearable, and even there is a swelling that terrifys me.
Please, I would be very grateful if you could help me and tell me what to do in order to solve my problem.
Thank you in advance. Regards, Jovana